# SDR CA111128005

- Difficulty date: November 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,324 hours
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 120A44082
- Condition: Gouged
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR TRIM ROD, 120A-4441, HAS TWO SPOTS WHERE BOLTS FROM THE ELEVATOR CONTROL ROD, 120A-4441, WERE GOUGING INTO THE ROD WHEN THE SYS WAS BEING OPERATED.  IN ORDER TO RECTIFY, THE BOLTS AT THE QUADRANT FOR THE ELEVATOR CONTROL ROD, 120A-4441, THE AILERON ROD & THE NOSE WHEEL STEERING ROD HAD TO BE INSTALLED WITH THE BOLT HEADS TO THE RT SIDE OF THE ACFT TO ALLOW PROPER CLEARANCES FOR ALL THE DIFFERENT SYSTEMS.
